Remark on application of distribution function inequality for toeplitz and hankel operators

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper we characterize the compact product of analytic Toeplitz operator and Hankel operator, and the compact commutator of two Hankel operators, by using some distribution function inequalities.

Original languageEnglish
Pages (from-to)193-208
Number of pages16
JournalHokkaido Mathematical Journal
Volume32
Issue number1
DOIs
Publication statusPublished - 2003 Jan 1
Externally publishedYes

    Fingerprint

Keywords

  • Distribution function inequality
  • Toeplitz and hankel operators

ASJC Scopus subject areas

  • Mathematics(all)

Cite this